# SDR 96ZZZX4967

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: 3E13898
- Condition: Mismarked
- Location: Prop Deice
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AMMETER FOR PROPELLER DEICE SYSTEM, PIPER PN 548-084, APPEARS MIS-MARKED.  OLD UNIT GREEN ARC IS FROM 20-24 AMPS.  NEW UNIT MARKED 17-24 AMPS.  NORMAL DRAW ON SYSTEM IS 17-18 AMPS.  OLD METER SHOWS 17 AMPS, BUT THAT IS BELOW GREEN ARC, WHICH CAUSES PILOTS TO SQUAWK SYSTEM, EVEN THOUGH IT WORKS PROPERLY.
